# SDR DXTA2022090669660

- Difficulty date: September 5, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800062
- Aircraft time: 14,007 hours, 9,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: WITH THE EMERGENCY LIGHTS SWITCH IN THE OFF POSITION AND BOTH AIRCRAFT BATTERIE SWITCHES IN THE OFF POSITION, THE FOLLOWING EMERGENCY LIGHTS ARE ON: AFT ISLE EMER LIGHTS AFT CABIN EMERGENCY EXIT SIGN LAVATORY EMERGENCY EXITS SIGNS AFT OVERWING EMERGENCY LIGHT.//CORRECTIVE CTION// RESET THE #4 EMER BATT INERTIA SWITCH. ALL EMER LIGHTS FUNCTIONAL CHECK GOOD WITH NO DEFECTS NOTED AT THIS TIME. WORK PERFORMED WITH REF TO THE CESSNA MODEL 680 AMM 33-50-00.
